MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 81202
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Functional testing was performed via inline testing.Given the reported event, per re-inspection documentation, the device was found to be eligible for rejection based on the relevant reject code of cp, curve out of plane.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to an electrical failure as a result of mishandling subsequent to distribution from stryker.The instructions for use (ifu) state: - ep catheters should be used only by or under the supervision of an appropriately trained physician using proper procedures and techniques.- do not autoclave catheter.- do not use for electrical ablation.- if electrocardiogram equipment is used for placement of the catheter, the equipment must be front-end isolated of have an isolated patient cable.Current leakage from the electrocardiogram monitor must not exceed 10 microamps.- avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.- avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.- standard electrical grounding precautions should be observed when using electrical recording or stimulation equipment.- avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported the catheter was showing electrical signals not responding to deflection.There was no patient injury or medical intervention and extended procedure time reported was two minutes.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key16604395
Report Number0002090040-2023-00003
Device Sequence Number14729937
Product Code NLH
UDI-Device Identifier00885825009816
UDI-Public00885825009816
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K112232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2024
Device Model Number81202
Device Catalogue Number81202RR
Device Lot Number4898160SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite